# SDR 2005FA0001331

- Difficulty date: August 21, 2005
- Submitted: September 26, 2005
- Operation: General aviation
- Aircraft: N93AF
- Make and model: Cessna 172R
- Aircraft serial: 17280073
- Aircraft time: 8,521 hours
- Engine: Lyc IO360L2A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 83278
- Condition: Blown
- Location: Oil System
- Part time: 5,321 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ORIGINAL OIL PRESSURE SWITCH HAD BEEN REPLACED PER SB SB00-79-01.  THE REPLACEMENT SWITCH P/N 83278 FAILED ALLOWING ENGINE OIL TO PASS THROUGH SWITCH AND VENT OVERBOARD.  NTSB ACCIDENT NUMBER IS DFW05CA219.
